Professional mountain bike racer Kyle Warner says he suffers from a form of heart inflammation called pericarditis, and Postural orthostatic tachycardia syndrome (POTS) after getting the Covid-19 vaccination.
The 29-years-old reports his symptoms put him in the hospital about two weeks after his second Pfizer vaccine.
He speaks of his experience with Dr. John Campbell. You can watch the video below.
The CDC and FDA say Covid-19 vaccines are safe and effective for all populations they're recommended for.
However, heart inflammation is an acknowledged side effect.
- The Clot Factor: A Full Measure Town Hall
- Long Vax, Long Covid Resources
- Covid-19 Natural Immunity: The Definitive Summary
- Covid-19 Vaccine: 80 of the Most Common Adverse Events
- Covid-19 Vaccine Concerns Summary
- Covid-19 Vaccine Analysis: Common Adverse Events
- Covid-19 Origins: Separating Rumor from Fact (WATCH)
- Report a Possible Vaccine Adverse Event